It is currently Wed Aug 16, 2017 9:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Mar 21, 2012 6:02 pm 
Offline
One Month or More
One Month or More

Joined: Sun Feb 26, 2012 11:37 am
Posts: 30
Wasn 't sure where to post this, so sorry if wrong section. Ive posted previously when I found this forum that I kicked a moderate oxycontin addiction that was well over 2 years. I don't even count using the vicodin, percocet, roxicet that led to my oxy addiction previously. I pretty much went through misery over 1 weekend then relied on only 3 sub films to get clean and did it. Since stopping my anxiety spiked and I used some xananx to help get me through the days but found it really didn't work accept to knock me out at night. My main problem is that I continue to have loose bowel movements ever since I stopped opiates. I'm like WTF, when is this going to stop, this has been going on for 3 1/2 weeks. Anyone else have anything similiar. My energy levels are starting to come back. And thank god the weather is warming up bc the cold would make me ache all over. I guess those of us who abuse pain killers have a tough time dealing any degree of pain. If anyone could comment about any knowledge they have about side effects once coming clean it would be appreciated. To the rest of you, you can do it. I never thought I was going to get off opiates bc i couldn't function with out them. There just comes a time when you have to suck it up and stop making excuses and deal with it. It can be done. Good luck


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 21, 2012 6:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It sounds like you could be suffering from PAWS - Post Acute Withdrawal Syndrome.

http://en.wikipedia.org/wiki/Post-acute ... l_syndrome

This can occur after someone quits any type of opiate, be it oxy, morphine, methadone, or suboxone. The best way to avoid PAWS is to do a long, slow taper before quitting the drug, which often happens when people go off suboxone after maintenance treatment. But if someone does a short or even shortER taper, then the risk of PAWS is there. (The risk is still there even with a long taper, but it's reduced.) Not everyone gets PAWS, but many do. It can last for a month or longer, but it just depends on the person and as usual, everyone is different.

The other possibility is that something else is going on. Have you had a physical since you got "clean" (I hate that word)? Maybe it's time you had one. Remember, when we're using it wreaks havoc on our bodies and we tend not to notice it. There could be a condition that has gone undiagnosed. Plus you've been constipated from opiates for how long now? Your body could still be bouncing back.

It could be any of those things, not just PAWS. And any other thing that hasn't even occurred to us yet. If I were you, the first thing I'd do is see my doctor and have an honest conversation with her/him about it.

Good luck!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group